# SDR R61A201702170171

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 31,488 hours, 18,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG ODOR OF OIL COMING FROM THE VENTILATION SYSTEM.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED PACK AIR SYSTEM IAW AMM WITH NO OIL RESIDUES OR OIL ODORS FOUND. AIRCRAFT IS GOOD FOR SERVICE.
